# SDR FDEA201411133671

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0212502
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, INBD FLAP, HINGE PANEL 641AR, IS DELAMINATED IN TWO AREAS.  REPAIRED PANEL IAW SRM 51-71-01 VOL II & PAINTED IAW SRM 51-21-02 VOL II.
